# SDR AALA20040192

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011770
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  LEFT HAND AND RIGHT HAND OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACKS FOR LEFT AND RIGHT HAND OVERWING EMERGENCY EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
